Alert archive / Oklahoma / Flash Flood Warnings in 2023

Flash Flood Warning 31, NWS Tulsa, OK

September 24, 2023Latimer County, Pittsburg County, Pushmataha County, Oklahoma

NWS Tulsa, OK issued this flash flood warning at Sep 24, 2023, 12:44 AM CDT for Latimer County, Pittsburg County, Pushmataha County, Oklahoma. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 24, 2023, 12:44 AM CDT (05:44 UTC)
Expired
Sep 24, 2023, 3:00 AM CDT
In force
2 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Latimer County, OK, Pittsburg County, OK, Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 116 km from the middle of the area, began a volume at 05:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 5.7 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2023-09-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2444 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2023-09-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2444 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
2057 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.7

Open this sounding in Storm Lab

The text

As transmitted.

980 
WGUS54 KTSA 240544
FFWTSA
OKC077-121-127-240800-
/O.NEW.KTSA.FF.W.0031.230924T0544Z-230924T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
1244 AM CDT Sun Sep 24 2023

The National Weather Service in Tulsa has issued a

* Flash Flood Warning for...
  Southwestern Latimer County in southeastern Oklahoma...
  Southeastern Pittsburg County in southeastern Oklahoma...
  Northeastern Pushmataha County in southeastern Oklahoma...

* Until 300 AM CDT.

* At 1244 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 3 inches of rain 
  have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Clayton...                         Yanush...
  Tuskahoma...                       Higgins...
  Kiamichi...                        Sardis...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3462 9551 3482 9570 3483 9528 3468 9516
      3457 9507 3454 9544

FLASH FLOOD...RADAR INDICATED

$$

24

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Sep 24, 12:29 AM CDT, 15 minutes earlier.

Area forecast discussion, Sep 24, 12:29 AM CDT, 15 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1229 AM CDT Sun Sep 24 2023

...New AVIATION...

.SHORT TERM...
(Through tonight )
Issued at 250 PM CDT Sat Sep 23 2023

Isolated convection has recently developed across NE OK in a
corridor of prefrontal mid level warm advection. While these
storms are likely rooted above the boundary layer per the 19z
KOUN sounding, steep lapse rates and sufficient shear is available
to support a severe potential with large hail the initial concern.
Should convection continue to foster within this pre frontal
corridor the chances of more surface based storms will increase
along with a corresponding uptick in severe potential. The more
probable scenario is additional storms initiate ahead of the cold
front across far NE OK and southern KS by late afternoon and
quickly become severe as the full instability / shear profile can
be realized. Initial supercell storms will have slower storm
motions as low level shear increases and cell interaction along
with a growing cold pool will become more probable. The result is
likely to be a steady upscale growth into severe storm clusters
with a window for all severe hazards along with an increasing
flood threat. The storm complex will spread east and southeast
through the evening and overnight hours. The trend will be toward
more of a flooding risk, however a risk of strong downbursts may
continue into the overnight hours as the shallow moisture profiles
allow aggressive downdrafts. The consensus for the heavier
rainfall footprint is slightly eastward through tonight and the
flood watch has been expanded accordingly.

&&

.LONG TERM...
(Tomorrow through Saturday)
Issued at 250 PM CDT Sat Sep 23 2023

Storms will likely be ongoing early Sunday but in a weakened state
across SE OK into western AR. The progression of the associated
outflow boundary will be an important feature regarding additional
storm develop later in the day Sunday through Sunday night. As
another mid level influences the region late Sunday storms will
develop and strengthen along and especially south of the outflow
boundary. There is potential for another round of heavy rain
across SE OK through Sunday night and this area may require a
flood watch as trends become more clear. Precip should be ending
from north to south through the day Monday with dry weather and
warm temperatures then set to prevail for much of next week.

&&

.AVIATION...
(06Z TAFS)
Issued at 1224 AM CDT Sun Sep 24 2023

Clusters of strong to severe thunderstorms continue to impact
parts of southeast OK and western AR, with the threat of strong
wind gusts and IFR conditions for a few more hours. Additional
scattered storms will continue through a good portion of the night
before mostly exiting the area by 12z. A period of MVFR ceilings
is likely later tonight through Sunday morning behind the cold
front. Less certain is potential storm development Sunday
afternoon and evening with some newer guidance suggesting this
will occur southeast of TAF sites. For now will hold on to a
PROB30 for W AR and KMLC from 21-03z with possible MV FR
conditions.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   63  86  61  86 /  30   0   0   0
FSM   69  87  64  87 /  60  30  10  10
MLC   66  86  61  87 /  60  20   0  10
BVO   57  86  56  86 /  10   0   0   0
FYV   61  84  58  83 /  50  20   0   0
BYV   61  81  59  81 /  40  20   0   0
MKO   64  84  59  85 /  40  10   0   0
MIO   59  83  58  83 /  20   0   0   0
F10   63  83  59  85 /  40  10   0   0
HHW   67  84  63  87 /  80  40   0  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 7 AM CDT this morning for OKZ049-055>058-
     060>063-067>076.

AR...Flood Watch until 7 AM CDT this morning for ARZ001-002-010-011-
     019.

&&

SHORT TERM...24
LONG TERM....07
AVIATION...14
Hazardous weather outlook, Sep 23, 5:47 PM CDT, 6 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
547 PM CDT Sat Sep 23 2023

ARZ001-002-010-011-019-020-029-OKZ049-053>076-241045-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
547 PM CDT Sat Sep 23 2023

...Severe weather likely this evening with the threat for
flash flooding into the overnight hours...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Elevated.
	AREA...Northeast Oklahoma.
    ONSET...early evening.

SEVERE THUNDERSTORM.
	RISK...Critical.
	AREA...Eastern Oklahoma and northwest Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...Northeast Oklahoma.

FLASH FLOOD.
	RISK...Elevated.
	AREA...Eastern Oklahoma and far northwest Arkansas.
	ONSET...Late evening.

HEAVY RAIN.
	RISK...Elevated.
	AREA...Eastern Oklahoma and far northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Widespread thunderstorms will develop along an advancing cold
front across northeast into central Oklahoma this evening. The
activity will move east into northwest Arkansas and the southeast
portion of Oklahoma by midnight. Sufficient instability and wind
shear will be present for all forms of severe weather with very
large hail being the most likely threat. A tornado or two will be
possible early this evening as more discrete storms form along the
front and southward along a pre-frontal trough. As the intense
complex of storms slowly moves east late this evening through the
early morning hours Sunday, the potential for damaging winds and flash
flooding will increase. Widespread rainfall amounts of 1 to 3
inches will be possible through Sunday morning with locally higher
totals approaching 5 inches possible.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY...Severe Thunderstorm Potential...Heavy Rain Potential.
MONDAY...Thunderstorm Potential.
TUESDAY THROUGH Friday...No Hazards.

EXTENDED DISCUSSION...
Additional strong to severe thunderstorms are expected to develop
along the frontal boundary across southeast Oklahoma into west-
central Arkansas during the afternoon Sunday. Large hail and
damaging winds will be the main threat with these storms however a
limited tornado threat will also exist. A flash flood watch may be
needed across southeast Oklahoma into west-central Arkansas
especially where new thunderstorms overlap areas that receive
excessive rain overnight. A few storms could linger into Monday
morning before quiet weather returns through the rest of the
extended forecast.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
Severe weather will increase from west to east this evening
including the potential for very heavy rainfall. The greatest risk
will be very large hail initially along with a tornado threat
especially with the more discrete cells that form along the
Interstate 44 corridor. Several clusters of severe storms are
expected to develop and move east and south across the remainder
of the area late this evening into the overnight hours Sunday. The
greatest risk of flash flooding will be where storms track across
areas that previously saw heavy rainfall.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, Sep 24, 12:11 AM CDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1211 AM CDT Sun Sep 24 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 PM     Flash Flood      Raiford                 35.27N 95.78W
09/23/2023                   McIntosh           OK   Emergency Mngr

            Emergency management reported a foot and a
            half of water over the roadway in the
            Raiford area.

&&

src
Special weather statement, Sep 24, 12:19 AM CDT, 25 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1219 AM CDT Sun Sep 24 2023

OKZ071-073-240600-
Pittsburg OK-McIntosh OK-
1219 AM CDT Sun Sep 24 2023

...STRONG THUNDERSTORMS WILL IMPACT WESTERN MCINTOSH AND WESTERN
PITTSBURG COUNTIES THROUGH 100 AM CDT...

At 1219 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 7 miles south of Hoffman to 3 miles north of
Scipio to 3 miles west of Stuart. Movement was southeast at 15 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Mcalester...                      Eufaula...
Krebs...                          Kiowa...
Savanna...                        Crowder...
Canadian...                       Indianola...
Hanna...                          Ashland...
Stidham...                        Raiford...
Haywood...                        Vivian...
Arrowhead State Park...           Mcalester Regional Airport...
Scipio...                         Arpelar...
Vernon...

This includes Interstate 40 in Oklahoma between mile markers 244 and
250.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
southeastern and northeastern Oklahoma.

&&

LAT...LON 3505 9609 3515 9598 3538 9592 3538 9588
      3546 9587 3547 9584 3536 9553 3494 9568
      3468 9595 3468 9608 3470 9609
TIME...MOT...LOC 0519Z 305DEG 15KT 3538 9584 3510 9594 3489 9616

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

69
Local storm report, Sep 24, 12:24 AM CDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1224 AM CDT Sun Sep 24 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     Flash Flood      Okmulgee                35.62N 95.96W
09/23/2023                   Okmulgee           OK   Emergency Mngr

            Numerous roads and underpasses flooded in
            Okmulgee including high water rescues. Photo
            via social media.

&&

src
Special weather statement, Sep 24, 12:26 AM CDT, 18 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1226 AM CDT Sun Sep 24 2023

OKZ065-066-240615-
Okmulgee OK-Okfuskee OK-
1226 AM CDT Sun Sep 24 2023

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL OKMULGEE AND
OKFUSKEE COUNTIES THROUGH 115 AM CDT...

At 1226 AM CDT, Doppler radar indicated a strong thunderstorm 3 miles
north of Paden, moving southeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Okemah...                         Okfuskee...
Boley...                          Paden...
Bearden...                        Castle...
Clearview...                      Welty...
Pharoah...                        Mason...

This includes Interstate 40 in Oklahoma between mile markers 212 and
231.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
northeastern and east central Oklahoma.

&&

LAT...LON 3564 9662 3564 9608 3537 9609 3529 9634
      3529 9640 3530 9644 3546 9644 3546 9647
      3543 9650 3543 9652 3546 9654 3544 9657
      3541 9654 3539 9654 3541 9658 3540 9660
      3540 9662
TIME...MOT...LOC 0526Z 294DEG 30KT 3555 9655

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

69
Special weather statement, Sep 24, 12:28 AM CDT, 16 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1228 AM CDT Sun Sep 24 2023

ARZ001-OKZ063-240630-
Benton AR-Delaware OK-
1228 AM CDT Sun Sep 24 2023

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN BENTON AND EAST
CENTRAL DELAWARE COUNTIES THROUGH 130 AM CDT...

At 1228 AM CDT, Doppler radar indicated a strong thunderstorm over
Maysville, moving east at 20 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Rogers...                         Bentonville...
Bella Vista...                    Gentry...
Gravette...                       Decatur...
Highfill...                       Springtown...
Maysville...                      Northwest Arkansas Regional Air...
Hiwasse...                        Miller...
Centerton...                      Vaughn...
Healing Springs...                Rocky Comfort...
Cherokee City...

This includes Interstate 49 between mile markers 88 and 93.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
northwestern Arkansas...and northeastern Oklahoma.

&&

LAT...LON 3650 9462 3650 9411 3621 9427 3633 9471
      3651 9466 3651 9462
TIME...MOT...LOC 0528Z 282DEG 16KT 3641 9460

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

69
Special weather statement, Sep 24, 12:28 AM CDT, 16 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1228 AM CDT Sun Sep 24 2023

ARZ001-OKZ063-240600-
Benton AR-Delaware OK-
1228 AM CDT Sun Sep 24 2023

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN BENTON AND EAST
CENTRAL DELAWARE COUNTIES THROUGH 100 AM CDT...

At 1228 AM CDT, Doppler radar indicated a strong thunderstorm over
Maysville, moving east at 10 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Bella Vista...                    Gravette...
Decatur...                        Maysville...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
northwestern Arkansas...and northeastern Oklahoma.

&&

LAT...LON 3650 9462 3650 9438 3629 9436 3632 9467
      3650 9468 3651 9462
TIME...MOT...LOC 0528Z 266DEG 9KT 3642 9459

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 23, 7:12 PM CDTSevere Thunderstorm WarningTSATulsa, Wagoner36 min
Sep 23, 7:26 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Wagoner33 min
Sep 23, 7:28 PM CDTSpecial Weather StatementTSANowata32 min
Sep 23, 7:32 PM CDTSpecial Weather StatementTSACreek, Tulsa28 min
Sep 23, 7:34 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAOkmulgee41 min
Sep 23, 7:39 PM CDTSevere Thunderstorm WarningTSANowata, Rogers25 min
Sep 23, 7:41 PM CDTSevere Thunderstorm WarningTSACreek49 min
Sep 23, 7:45 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee45 min
Sep 23, 7:48 PM CDTAreal Flood AdvisoryTSAMcIntosh, Okmulgee, Pittsburg2 hr
Sep 23, 7:49 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers30 min
Sep 23, 7:54 PM CDTAreal Flood AdvisoryTSACreek, Okmulgee, Tulsa2 hr
Sep 23, 8:01 PM CDTSpecial Weather StatementTSACraig29 min
Sep 23, 8:03 PM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okmulgee, Tulsa, Wagoner42 min
Sep 23, 8:04 PM CDTAreal Flood AdvisoryTSAOkfuskee, Okmulgee116 min
Sep 23, 8:11 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee35 min
Sep 23, 8:13 PM CDTSpecial Weather StatementTSAMayes32 min
Sep 23, 8:14 PM CDTSpecial Weather StatementTSAOttawa31 min
Sep 23, 8:16 PM CDTSpecial Weather StatementTSAPittsburg44 min
Sep 23, 8:36 PM CDTSpecial Weather StatementTSAOttawa24 min
Sep 23, 8:38 PM CDTSpecial Weather StatementTSADelaware37 min
Sep 23, 8:45 PM CDTSpecial Weather StatementTSAOkmulgee30 min
Sep 23, 8:46 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg44 min
Sep 23, 8:49 PM CDTSpecial Weather StatementTSATulsa26 min
Sep 23, 8:50 PM CDTFlash Flood WarningTSACreek, Okmulgee, Tulsa5 hr
Sep 23, 8:52 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAPittsburg53 min
Sep 23, 8:55 PM CDTFlash Flood WarningTSAPittsburg6 hr
Sep 23, 9:03 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee42 min
Sep 23, 9:14 PM CDTSpecial Weather StatementTSACreek31 min
Sep 23, 9:15 PM CDTFlash Flood WarningTSAMuskogee, Okmulgee5 hr
Sep 23, 9:19 PM CDTFlash Flood WarningTSAMcIntosh, Okfuskee, Okmulgee6 hr
Sep 23, 9:30 PM CDTSpecial Weather StatementTSAMcIntosh60 min
Sep 23, 9:32 PM CDTSpecial Weather StatementTSATulsa28 min
Sep 23, 9:33 PM CDTSpecial Weather StatementTSAMcIntosh27 min
Sep 23, 9:39 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee51 min
Sep 23, 9:40 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee19 min
Sep 23, 9:43 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAPittsburg34 min
Sep 23, 9:46 PM CDTSpecial Weather StatementTSARogers29 min
Sep 23, 9:52 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg38 min
Sep 23, 9:55 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAOkfuskee65 min
Sep 23, 10:02 PM CDTAreal Flood AdvisoryTSACreek, Osage, Rogers, Tulsa, Wagoner, Washington3 hr
Sep 23, 10:20 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAMcIntosh, Pittsburg40 min
Sep 23, 10:46 PM CDTSevere Thunderstorm Warning Considerable damage threatTSALatimer, Pittsburg59 min
Sep 23, 10:55 PM CDTSevere Thunderstorm WarningTSAOkfuskee50 min
Sep 23, 10:57 PM CDTSpecial Weather StatementTSARogers33 min
Sep 23, 11:07 PM CDTAreal Flood AdvisoryTSAMuskogee, Okmulgee, Tulsa, Wagoner113 min
Sep 23, 11:08 PM CDTSpecial Weather StatementTSAOkmulgee37 min
Sep 23, 11:09 PM CDTSpecial Weather StatementTSADelaware36 min
Sep 23, 11:23 PM CDTSpecial Weather StatementTSACreek52 min
Sep 23, 11:27 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee, Wagoner48 min
Sep 23, 11:30 PM CDTAreal Flood AdvisoryTSALatimer, Pittsburg29 min
Sep 23, 11:40 PM CDTSevere Thunderstorm Warning Destructive damage threatTSALatimer, Pittsburg, Pushmataha65 min
Sep 23, 11:47 PM CDTSpecial Weather StatementTSAMcIntosh28 min
Sep 23, 11:59 PM CDTFlash Flood WarningTSALatimer, Pittsburg3 hr
Sep 24, 12:09 AM CDTSpecial Weather StatementTSAHaskell36 min
Sep 24, 12:19 AM CDTSpecial Weather StatementTSAMcIntosh, Pittsburg41 min
Sep 24, 12:26 AM CDTSpecial Weather StatementTSAOkfuskee49 min
Sep 24, 12:27 AM CDTAreal Flood AdvisoryTSADelaware108 min
Sep 24, 12:36 AM CDTSevere Thunderstorm WarningTSAPittsburg54 min
Sep 24, 12:37 AM CDTSevere Thunderstorm WarningTSALatimer, Pushmataha13 min
Sep 24, 12:40 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, McIntosh, Pittsburg28 min
Sep 24, 12:45 AM CDTSevere Thunderstorm WarningTSAOkfuskee45 min
Sep 24, 12:50 AM CDTSpecial Weather StatementTSALatimer25 min
Sep 24, 12:55 AM CDTSevere Thunderstorm WarningTSAOkfuskee50 min
Sep 24, 1:08 AM CDTSpecial Weather StatementTSALatimer37 min
Sep 24, 1:11 AM CDTAreal Flood AdvisoryTSAOkfuskee, Okmulgee61 min
Sep 24, 1:17 AM CDTSpecial Weather StatementTSALatimer, Pushmataha58 min
Sep 24, 1:20 AM CDTSpecial Weather StatementTSALeFlore25 min
Sep 24, 1:30 AM CDTSpecial Weather StatementTSAHughes30 min
Sep 24, 1:36 AM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha3 hr
Sep 24, 1:42 AM CDTFlash Flood WarningTSAHaskell, Latimer, McIntosh, Okfuskee, Okmulgee, Pittsburg3 hr
Sep 24, 1:45 AM CDTSpecial Weather StatementTSAOkfuskee30 min
Sep 24, 1:54 AM CDTSpecial Weather StatementTSAMcIntosh36 min
Sep 24, 2:02 AM CDTSpecial Weather StatementTSAOkfuskee28 min
Sep 24, 2:05 AM CDTSpecial Weather StatementTSAPushmataha40 min
Sep 24, 3:03 AM CDTSpecial Weather StatementTSAPushmataha27 min
Sep 24, 3:45 AM CDTSpecial Weather StatementTSAPushmataha30 min
Sep 24, 3:53 AM CDTFlash Flood WarningTSAHaskell, McIntosh, Muskogee, Okmulgee, Sequoyah, Wagoner3 hr
Sep 24, 4:06 AM CDTAreal Flood AdvisoryTSAAdair3 hr
Sep 24, 4:34 AM CDTAreal Flood WarningTSAHaskell, Latimer, LeFlore, McIntosh, Okfuskee, Okmulgee and 2 more6 hr
Sep 24, 3:35 PM CDTSpecial Weather StatementTSATulsa25 min

Nearby

Flash Flood Warnings in Oklahoma, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.